# SDR SWAA2022080237081

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 34,199 hours, 15,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Mid Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY EXIT SIGN BASE COVER FELL OFF EXIT SIGN LENS AND FU MID CABIN OVERHEAD EMERGENCY EXIT SIGN BASE COVER FELL OFF EXIT SIGN LENS AND FUNCTION NORMAL.MX... IF UNABLE TO FIX PLEASE GET PN SO WE CAN ORDER WHAT IS REQUIRED TO FIX THIS... / [01] RESECURED PER SIP
